# SDR 99ZZZX1002

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N172S
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 05142102
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW CESSNA WITH 50.0 HOURS, WHILE ACCOMPLISHING A PHASE 1 INSPECTION, THE COPILOT'S INBOARD SEAT RAIL HAD ONE OF THE EIGHT BOLTS MOUNTING THE SEAT RAIL TO THE FLOOR CROSS THREADED INTO ITS NUTPLATE AND THE BOLT HEAD LACKED .1250 INCH FROM BEING SEATED.
